American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Steven T. Dougherty. Foundations of Algebraic Coding Theory. Contemporary Mathematics 634 (2015) 101-136.
Book volume table of contents   
View Article: PDF

[2] Robert S. Lubarsky and Fred Richman. Zero sets of univariate polynomials. Trans. Amer. Math. Soc. 362 (2010) 6619-6632. MR 2678988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Russell A. Goward Jr.. A simple algorithm for principalization of monomial ideals. Trans. Amer. Math. Soc. 357 (2005) 4805-4812. MR 2165388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hui-Wen Lin. On crepant resolution of some hypersurface singularities and a criterion for UFD. Trans. Amer. Math. Soc. 354 (2002) 1861-1868. MR 1881020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sarah Glaz. Finite conductor rings. Proc. Amer. Math. Soc. 129 (2001) 2833-2843. MR 1840085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert Gilmer and William Heinzer. Artinian subrings of a commutative ring . Trans. Amer. Math. Soc. 336 (1993) 295-310. MR 1102887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robert Gilmer and William Heinzer. Zero-dimensionality in commutative rings . Proc. Amer. Math. Soc. 115 (1992) 881-893. MR 1095223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fred Richman. Nontrivial uses of trivial rings . Proc. Amer. Math. Soc. 103 (1988) 1012-1014. MR 954974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Alamelu. Commutativity of endomorphism rings of ideals. II . Proc. Amer. Math. Soc. 55 (1976) 271-274. MR 0401731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Hill. The additive group of commutative rings generated by idempotents . Proc. Amer. Math. Soc. 38 (1973) 499-502. MR 0316439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia